# SDR ASOA2013122709699

- Difficulty date: December 1, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,025 hours, 31,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT ABOVE THE AFT EQUIPMENT BAY AT FS 654.5 - 672.5, S0 TO S1R.  APPEARS TO HAVE BEEN PREVIOUSLY FILLED WITH FILLER.    ACCOMPLISHED REPAIR PROCEDURES 4A1 THRU 3.5 AND 8 (7 IS N/A) OF SRM 53-00-31, REPAIR NR 3.   MAJOR REPAIR
